# SDR 2004UALA00532

- Difficulty date: June 2, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 39,184 hours, 27,513 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Misinstalled
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO EA STRINGER SPLICES WERE FOUND WITH INADEQUATE EDGE DISTANCE AT FASTENER LOCATIONS STA 907 STR 26R AND 25R.  REPLACED STRINGER SPLICES.
